BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 4 >

Please use this identifier to cite or link to this item:

Title: Further Generalization of Kobayashi's Gamma Function
Authors: Galue, L.
Alobaidi, G.
Kalla, S.
Keywords: Gamma Function
Kobayashi’s Gamma Function
Hypergeometric Functions
Asymptotic Formulas
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 4, (2001), 303p-316p
Abstract: In this paper, we introduce a further generalization of the gamma function involving Gauss hypergeometric function 2F1 (a, b; c; z)
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol27-num4-2001-p303-p316.pdf452.25 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License